Author: XZ Li; Y Xu; YS Li; Camassa-Holm equation and their interaction

Journal: CHINESE ANNALS OF MATHEMATICS SERIES B

Year: 2012

Volume: 33

Page: 225 - 246


Author: G Kesserwani; QH Liang;

Title: Dynamically adaptive grid based discontinuous Galerkin shallow water model

Journal: ADVANCES IN WATER RESOURCES

Year: 2012

Volume: 37

Page: 23 - 39


Author: Y Xu; CW Shu;

Title: OPTIMAL ERROR ESTIMATES OF THE SEMIDISCRETE LOCAL DISCONTINUOUS GALERKIN METHODS FOR HIGH ORDER WAVE EQUATIONS

Journal: SIAM JOURNAL ON NUMERICAL ANALYSIS

Year: 2012

Volume: 50

Page: 79 - 104


Author: K Busch; M Konig; J Niegemann;

Title: Discontinuous Galerkin methods in nanophotonics

Journal: LASER & PHOTONICS REVIEWS

Year: 2011

Volume: 5

Page: 773 - 809


Author: H Nishikawa;

Title: Robust and accurate viscous discretization via upwind scheme - I: Basic principle

Journal: COMPUTERS & FLUIDS

Year: 2011

Volume: 49

Page: 62 - 86


Author: Y Xu; CW Shu;

Title: Local Discontinuous Galerkin Methods for the Degasperis-Procesi Equation

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2011

Volume: 10

Page: 474 - 508


Author: W Guo; FY Li; JX Qiu;

Title: Local-Structure-Preserving Discontinuous Galerkin Methods with Lax-Wendroff Type Time Discretizations for Hamilton-Jacobi Equations

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Year: 2011

Volume: 47

Page: 239 - 257


Author: LY Ji; Y Xu;

Title: OPTIMAL ERROR ESTIMATES OF THE LOCAL DISCONTINUOUS GALERKIN METHOD FOR WILLMORE FLOW OF GRAPHS ON CARTESIAN MESHES

Journal: INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING

Year: 2011

Volume: 8

Page: 252 - 283


Author: AK Pani; S Yadav;

Title: An hp-local Discontinuous Galerkin Method for Parabolic Integro-Differential Equations

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Year: 2011

Volume: 46

Page: 71 - 99


Author: YX Liu; CW Shu; AF Liu YunXian Shu Chi-Wang

Title: Error analysis of the semi-discrete local discontinuous Galerkin method for semiconductor device simulation models

Journal: SCIENCE CHINA-MATHEMATICS

Year: 2010

Volume: 53

Page: 3255 - 3278


Author: G Kesserwani; QH Liang;

Title: Well-balanced RKDG2 solutions to the shallow water equations over irregular domains with wetting and drying

Journal: COMPUTERS & FLUIDS

Year: 2010

Volume: 39

Page: 2040 - 2050


Author: Y Xu; CW Shu;

Title: DISSIPATIVE NUMERICAL METHODS FOR THE HUNTER-SAXTON EQUATION

Journal: JOURNAL OF COMPUTATIONAL MATHEMATICS

Year: 2010

Volume: 28

Page: 606 - 620


Author: G Kesserwani; QH Liang;

Title: A discontinuous Galerkin algorithm for the two-dimensional shallow water equations

Journal: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING

Year: 2010

Volume: 199

Page: 3356 - 3368